Cross Reference Down

Kim, S (2012). Benfordís law in non-equilibrium processes: Droplet collisions case. Physica A: Statistical Mechanics and its Applications, Vol. 391, No. 20, pp. 4970Ė4975.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1998). The First-Digit Phenomenon. American Scientist 86 (4), pp. 358-363. ISSN/ISBN:0003-0996. DOI:10.1511/1998.4.358. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), 39-40. ISSN/ISBN:0002-9327. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1996). A taxpayer compliance application of Benfordís law. Journal of the American Taxation Association 18(1), 72-91. View Complete Reference Online information Works that this work references Works that reference this work
Smith, SW (1997). Explaining Benford's Law. Chapter 34 in: The Scientist and Engineer's Guide to Digital Signal Processing. California Technical Publishing: San Diego, CA. Republished in softcover by Newnes, 2002. ISSN/ISBN:0-9660176-3-3. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Tolle, CR, Budzien, JL and LaViolette, RA (2000). Do dynamical systems follow Benford's law?. Chaos, 10(2), 331-336. ISSN/ISBN:1054-1500. DOI:10.1063/1.166498. View Complete Reference Online information Works that this work references Works that reference this work
Varian, HR (1972). Benfordís law. The American Statistician 26(3), 65-66. View Complete Reference Online information Works that this work references Works that reference this work